# SDR ASAA2013070895508

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,718 hours, 6,160 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY PRESSURE CONTROLLER FAILED.  ACFT GROUNDED.  PERFORMED FIM TASK 21-33 TASK 801.  NO FAULT FOUND.
